Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Operator Semigroup Compactifications

Author: H. D. Junghenn
Journal: Trans. Amer. Math. Soc. 348 (1996), 1051-1073
MSC (1991): Primary 22A20, 22A25, 43A60
MathSciNet review: 1348864
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A weakly continuous, equicontinuous representation of a semitopological semigroup $S$ on a locally convex topological vector space $X$ gives rise to a family of operator semigroup compactifications of $S$, one for each invariant subspace of $X$. We consider those invariant subspaces which are maximal with respect to the associated compactification possessing a given property of semigroup compactifications and show that under suitable hypotheses this maximality is preserved under the formation of projective limits, strict inductive limits and tensor products.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 22A20, 22A25, 43A60

Retrieve articles in all journals with MSC (1991): 22A20, 22A25, 43A60

Additional Information

H. D. Junghenn
Affiliation: Department of Mathematics, The George Washington University, Washington, D.C. 20052

PII: S 0002-9947(96)01607-8
Keywords: Semitopological semigroup, left topological compactification, representation, projective limit, inductive limit, tensor product, weakly almost periodic
Received by editor(s): October 27, 1994
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia